Sample-path solutions for simulation optimization problems and stochastic variational inequalities

G. Gürkan, A.Y. Ozge, S.M. Robinson

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationInterfaces in Computer Science and Operations Research
EditorsD.L. Woodruff
Place of PublicationBoston
PublisherKluwer
Pages169-188
Publication statusPublished - 1998

Cite this

Gürkan, G., Ozge, A. Y., & Robinson, S. M. (1998). Sample-path solutions for simulation optimization problems and stochastic variational inequalities. In D. L. Woodruff (Ed.), Interfaces in Computer Science and Operations Research (pp. 169-188). Kluwer.